An approach to the investigation of optimal quadrature formulas for singular integrals with fixed singularity

Authors

  • M. Sh. Shabozov Ин-т математики АН Республики Таджикистан, Душанбе

Abstract

For classes of functions given on the segment [0,1], we obtain optimal quadrature formulas for singular integrals with fixed singularity. The obtained results are extended to the case of two-dimensional integrals.

Published

25.09.1995

Issue

Section

Research articles

How to Cite

Shabozov, M. Sh. “An Approach to the Investigation of Optimal Quadrature Formulas for Singular Integrals With Fixed Singularity”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 9, Sept. 1995, pp. 1300–1304, https://umj.imath.kiev.ua/index.php/umj/article/view/5531.